# SDR AWXA200200283

- Difficulty date: April 2, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 47,838 hours, 34,400 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 0332 - EN ROUTE FROM PHX TO SJD WHILE CLIMBING TO CRUISE ALTITUDE FLIGHT CREW NOTICED CREW OXYGEN GAUGE READING BELOW 200 PSI, OXYGEN MASKS WERE CHECKED AND VERIFIED WITH NO PRESSURE, AIRCRAFT TURNED BACK TO PHX AND LANDED UNEVENTFULLY.  MAINTENANCE VERIFIED OXYGEN GAUGE ON FLIGHT DECK AND AT CYLINDER BOTH INDICATED 0 PSI, REMOVED AND REPLACED OXYGEN CYLINDER IAW T/C S8M35001.
